MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH INNER SHEATH, LONG, FOR WA22018A AND WA22019A; WA22017A

OLYMPUS WINTER & IBE GMBH INNER SHEATH, LONG, FOR WA22018A AND WA22019A; WA22017A
Model Number WA22017A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the device had a broken ceramic tip.The issue was observed during installation.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
The device was not returned to olympus for inspection and the reported failure was not confirmed.Based on the results of the investigation, a root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
There is no new information provided by the customer.

Brand Name
INNER SHEATH, LONG, FOR WA22018A AND WA22019A
Common Device Name
WA22017A
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23324386
Report Number9610773-2025-06474
Device Sequence Number18795641
Product Code HIH
UDI-Device Identifier04042761051514
UDI-Public04042761051514
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K931995
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA22017A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown